Alert archive / Alabama / Red Flag Warnings in 2013
Red Flag Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 26, 2013, 6:30 AM CDT for 8 counties in Alabama. It took effect at Apr 26, 2013, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2013, 6:30 AM CDT (11:30 UTC)
- In effect from
- Apr 26, 2013, 1:00 PM CDT
- Expired
- Apr 26, 2013, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2940 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WWUS84 KMOB 261130 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 630 AM CDT FRI APR 26 2013 ...RED FLAG WARNING IS NOW IN EFFECT FOR THIS AFTERNOON OVER A PORTION OF INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... .A DRY AIRMASS WITH LIGHT WINDS AND TEMPERATURES RISING INTO THE LOWER 80S WILL RESULT IN APPROXIMATELY 7 HOURS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT. ALZ053>060-262300- /O.UPG.KMOB.FW.A.0009.130426T1800Z-130426T2300Z/ /O.NEW.KMOB.FW.W.0011.130426T1800Z-130426T2300Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 630 AM CDT FRI APR 26 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 053...054...055...056... 057...058...059 AND 060. * RELATIVE HUMIDITY: BELOW 25 PERCENT BETWEEN 1 PM AND 6 PM. * WINDS: EAST AT 5 TO 10 MPH. * DISPERSIONS: NEAR 40 1 PM THROUGH 5 PM. * ERC: 37. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 26, 6:25 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 26, 6:25 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
625 AM CDT FRI APR 26 2013
.AVIATION...[12Z ISSUANCE]...VFR CONDITIONS THROUGH 09Z SAT FOLLOWED
BY MVFR CONDITIONS THROUGH 12Z SAT. COULD SEE SOME PATCHY FOG AND
LOW CLOUDS WITH BASES AROUND 1.5K FT BY EARLY SAT MORNING. SCT TO
BKN MID TO HIGH CLOUDS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON AND
OVERNIGHT. WINDS WILL BE NORTHEAST AT 4 TO 7 KNOTS EARLY TODAY
BECOMING SOUTHEAST AT 6 TO 10 KNOTS THIS AFTERNOON AND EARLY TONIGHT
BECOMING EAST TO SOUTHEAST DIMINISHING TO 4 TO 8 KNOTS OVERNIGHT AND
EARLY SAT MORNING. 32/EE
&&
.SHORT TERM (TODAY AND TONIGHT)...UPPER RIDGE AXIS LOCATED JUST
WEST OF THE MS RIVER VALLEY THIS MORNING WILL SHIFT EAST TO THE
EASTERN FL PANHANDLE THROUGH 12Z SAT. AT THE SFC BROAD HIGH PRESSURE
OVER THE MID ATLANTIC AND NE STATES WILL SHIFT SOUTH TOWARDS THE
CAROLINA AND GEORGIA COAST THROUGH TONIGHT. IN THE MID TO UPPER
LEVELS A VIGOROUS SHORT WAVE TROF OVER EAST TX TRACKS EASTWARD TO
THE MS/TN BORDER BY 12Z SAT. AS THIS PATTERN EVOLVES THROUGHOUT THE
DAY AND OVERNIGHT EXPECT AN INCREASED MOISTURE RETURN NEAR THE SFC
POSSIBLY RESULTING IN SOME PATCHY FOG OVER WESTERN AND SOME COASTAL
AREAS OF THE CWFA LATE TONIGHT AND EARLY SAT. LATEST MODEL SOUNDINGS
SHOW PWATS AROUND .5 INCHES ACROSS MOST OF THE CWFA EARLY TODAY
INCREASING TO AROUND 1.2 INCHES BY 12Z SAT. SLIGHTLY BETTER MOISTURE
WAS ALSO NOTED IN THE UPPER LEVELS SUGGESTING AN INCREASE IN HIGH
CLOUDINESS GENERALLY FROM WEST TO EAST LATER TODAY AND OVERNIGHT. AS
FOR PRECIP DUE TO DEEP RIDGING STILL OCCURRING ACROSS MUCH OF THE
REGION WILL CONTINUE TO MENTION MORE SUN THEN CLOUDS WITH NO
MEASURABLE PRECIP EXPECTED THROUGH TONIGHT. AS FOR TEMPS WILL LEAN
TOWARDS THE WARMER MAV OR MET GUIDANCE THROUGH TONIGHT UNDERCUTTING
SOME HIGH TEMPS NEAR THE COAST ABOUT A DEGREE OR TWO DUE TO THE
COOLER NEAR SHORE SEA SURFACE TEMPS. 32/EE
(SATURDAY THROUGH SUNDAY)...A FRONTAL BOUNDARY WILL BE APPROACHING
FROM THE WEST ON SATURDAY...BUT GETS SHEARED OUT AND REMAINS ORIENTED
ACROSS NORTHERN AL/MS INTO SUNDAY. AS THE FRONT MOVES TOWARD THE
REGION ON SATURDAY...EXPECT AN INCREASE IN SHOWERS/THUNDERSTORMS
ESPECIALLY NORTHERN/WESTERN ZONES GRADUALLY BUILDING SOUTH TOWARD
SOUTHERN ZONES SUNDAY AS AN UPPER LEVEL SHORTWAVE MOVES EAST ACROSS
THE AREA. EXPECT CHANCE POPS WESTERN AND INTERIOR ZONES SATURDAY...
SLIGHT CHANCE SOUTHEAST COASTAL ZONES. ON SUNDAY LOOK FOR CHANCE POPS
ALL ZONES...AND LIKELY POPS NORTHWESTERN AND NORTHERN ZONES. MAX
TEMPS SATURDAY GENERALLY IN THE LOWER 80S EXCEPT FOR MID TO UPPER 70S
ALONG THE IMMEDIATE COAST DUE TO COOLING EFFECTS OF RETURN FLOW FROM
THE GULF. SLIGHT COOLER MAX TEMPS ON SUNDAY...GENERALLY IN THE UPPER
70S AND LOWER 80S DUE TO THE BETTER EXPECTED COVERAGES OF RAIN. MIN
TEMPS SATURDAY NIGHT IN THE LOW TO MID 60S. 12/DS
&&
.LONG TERM (MONDAY THROUGH THURSDAY)...WEAKENING FRONTAL BOUNDARY
JUST NORTH OF THE FCST AREA WILL WASH OUT WITH GENERAL HIGH PRESSURE
RIDGING IN FROM THE WEST. EVEN SO...EXPECT A GENERALLY UNSETTLED
WEATHER PATTERN TO CONTINUE...WITH PERSISTENT MOIST SOUTHEAST TO
SOUTH LOLVL WIND FLOW AND WEAK LOW PRESSURE AND FORCING ALOFT. THIS
WILL MAINTAIN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION
THROUGH EARLY THURSDAY. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO MOVE
EAST ACROSS THE REGION BY LATE THURSDAY...WITH CHANCES FOR SHOWERS
AND THUNDERSTORMS FINALLY DIMINISHING. CHANCES FOR SEVERE STORMS IS
EXPECTED TO REMAIN LOW. MAX TEMPS GENERALLY IN THE UPPER 70S TO
MIDDLE 80S THROUGH THE PERIOD...WITH OVERNIGHT MIN TEMPS MAINLY IN
THE 50S AND 60S...COOLING TO 40S BY PERIODS END. 12/DS
&&
.AVIATION (26/12Z ISSUANCE)...VFR CONDITIONS THROUGH 12Z SAT. COULD
SEE SOME PATCHY FOG BY EARLY SAT MORNING. A FEW MID TO HIGH CLOUDS
WILL ALSO BE POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT. WINDS WILL
BE NORTHEAST AT 4 TO 7 KNOTS EARLY TODAY BECOMING SOUTHEAST AT 6 TO
10 KNOTS THIS AFTERNOON AND EARLY TONIGHT BECOMING EAST TO SOUTHEAST
DIMINISHING TO 4 TO 8 KNOTS OVERNIGHT AND EARLY SAT MORNING. 32/EE
&&
.MARINE...A MODERATE NORTHEAST FLOW THIS MORNING WILL BE FOLLOWED BY
A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW THIS AFTERNOON AND
OVERNIGHT. SOUTHERLY WINDS WILL BUILD SLIGHTLY ON SAT MOSTLY FROM
HIGH PRESSURE SETTLING FURTHER SOUTH ALONG THE EASTERN SEABOARD
COMBINED WITH AFTERNOON HEATING ALONG WITH A WEAK UPPER LEVEL
DISTURBANCE TRACKING EASTWARD OVER NORTHERN SECTIONS OF MS AND AL.
RAIN CHANCES INCREASE OVER THE MARINE AREA BY SUN AS ANOTHER UPPER
LEVEL DISTURBANCE AND WEAK SFC TROF TRACK EASTWARD OVER LOWER
SECTIONS OF MS AND AL. RAIN CHANCES CONTINUE INTO EARLY TO MID WEEK
NEXT WEEK AS WEAK MOISTURE CONVERGENCE AND LIFT CONTINUES ACROSS THE
REGION. A MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED LATE IN THE
WEEK IN RESPONSE TO A STRONG COLD FRONT MOVING SOUTHWARD ACROSS THE
NORTHERN AND CENTRAL GULF. 32/EE
&&
.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH FOR INTERIOR
SOUTH CENTRAL ALABAMA TO A RED FLAG WARNING TODAY DUE TO 4+ HOUR
DURATIONS OF RH'S BELOW 24 PERCENT. NOT MEETING FULL CRITERIA FOR
FLORIDA HOWEVER...MIN RH'S LOW ENOUGH BUT ERC'S GREATER THAN 37. SAME
FOR MISSISSIPPI...NOT MEETING CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 81 57 81 63 79 / 05 05 30 30 50
PENSACOLA 81 60 80 66 77 / 05 05 20 30 50
DESTIN 74 65 74 67 73 / 05 05 20 30 40
EVERGREEN 82 51 84 61 80 / 10 10 40 40 60
WAYNESBORO 81 54 81 61 78 / 10 10 40 40 70
CAMDEN 82 51 82 60 80 / 10 10 40 50 70
CRESTVIEW 84 51 84 60 81 / 05 05 30 30 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...WILCOX...
FL...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 26, 6:15 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 615 AM CDT FRI APR 26 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 615 AM CDT FRI APR 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS AN INCREASED RISK FOR WILDFIRES FOR MOST INLAND AREAS THROUGH THIS AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPMENT ON SUNDAY CONTINUING INTO EARLY NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AREAS OF FOG POSSIBLY DENSE AT TIMES WILL BECOME BETTER DEVELOPED LATE SUNDAY THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>633-635-650-655-670-675-271200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 615 AM CDT FRI APR 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA BY THURSDAY RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT BEGINNING LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY.
Nearby
Red Flag Warnings in Alabama, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.